Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 5, 1993
Metadata
 

Free Convolution and the Random Sum of Matrices
Roland Speicher
pp. 731–744
Abstract | Full-Text PDF (1248 KB) | Metadata

Subcoercive and Subelliptic Operators on Lie Groups: Variable Coefficients
A. F.M. ter Elst and Derek W. Robinson
pp. 745–801
Abstract | Full-Text PDF (5079 KB) | Metadata

High-Energy Behavior of Total Scattering Cross Sections for 3-body Quantum Systems
Hiroshi T. Ito
pp. 803–832
Abstract | Full-Text PDF (2314 KB) | Metadata

A Remark on Arbitrage and Martingale Measure
Shigeo Kusuoka
pp. 833–840
Abstract | Full-Text PDF (712 KB) | Metadata

Asymptotic Behaviour of Time-Inhomogeneous Evolutions on von Neumann Algebras
Alberto Frigerio and Gabriele Grillo
pp. 841–856
Abstract | Full-Text PDF (1350 KB) | Metadata

Filtering Problems for Conditionally Linear Systems with Non-Gaussian Initial Conditions
Shigeomi Hara
pp. 857–868
Abstract | Full-Text PDF (891 KB) | Metadata

Scattering Theory for N-Particle Systems with Stark Effect: Asymptotic Completeness
Hideo Tamura
pp. 869–884
Abstract | Full-Text PDF (1471 KB) | Metadata